Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   MATHEMATICAL SCIENCES   2018 , Volume 12 , Number 3; Page(s) 223 To 233.
 
Paper: 

A new generalization of metric spaces: rectangular M-metric spaces

 
 
Author(s):  Yilmaz Ozgur Nihal*, Mlaiki Nabil, Tas Nihal, Souayah Nizar
 
* Department of Mathematics, Balikesir University, 10145 Balikesir, Turkey
 
Abstract: 
In this paper, we introduce the concept of the rectangular M-metric spaces, along with its topology and we prove some fixed-point theorems under different contraction principles with various techniques. The obtained results generalize some classical fixed-point results such as the Banach’ s contraction principle, the Kannan’ s fixed-point theorem and the Chatterjea’ s fixed-point theorem. Also we give an application to the fixed-circle problem.
 
Keyword(s): Rectangular M,metric space Fixed point
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

Yilmaz Ozgur, N., & Mlaiki, N., & Tas, N., & Souayah, N. (2018). A new generalization of metric spaces: rectangular M-metric spaces. MATHEMATICAL SCIENCES, 12(3), 223-233. https://www.sid.ir/en/journal/ViewPaper.aspx?id=668130



Vancouver: Copy

Yilmaz Ozgur Nihal, Mlaiki Nabil, Tas Nihal, Souayah Nizar. A new generalization of metric spaces: rectangular M-metric spaces. MATHEMATICAL SCIENCES. 2018 [cited 2021July27];12(3):223-233. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=668130



IEEE: Copy

Yilmaz Ozgur, N., Mlaiki, N., Tas, N., Souayah, N., 2018. A new generalization of metric spaces: rectangular M-metric spaces. MATHEMATICAL SCIENCES, [online] 12(3), pp.223-233. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=668130.



 
  pdf-File
Yearly Visit 40
 
 
Latest on Blog
Enter SID Blog